# SDR GAIA00436

- Difficulty date: July 19, 2000
- Submitted: September 6, 2000
- Operation: Air carrier
- Aircraft: N69735
- Make and model: Boeing 727224
- Aircraft serial: 20664
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Will Not Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND DURING PREFLIGHT, EMERGENCY EXIT LIGHT DOES NOT TEST AT ENTRY WAY DOOR.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY EXIT LIGHT ASSEMBLY.  PERFORMED A SATISFACTORY OPERATIONAL CHECK PER B-727-224 AMM.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
